# SDR DALA13038999206

- Difficulty date: August 9, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION FOUND 1EACH FASTENER HOLE WITH CRACK ON RT VERTICAL STAB FRONT SPAR CAP FORWARD FLANGE.  STA ZFS-52.267.  REMOVED UPPER L/E SURFACE AND REMOVED DAMAGE.  HFEC TRIMOUT. NO DEFECTS NOTED.  FABRICATED REPAIR ANGLE, STRAP AND FILLERS IAW DWG 09550005.  3 RIBS BELOW REPAIR, DERIVETED FOM AND RIVETS REINSTALLED.  OPEN HOLES DURING REPAIR HFEC INSPECTED.  NO DEFECTS NOTED.
